| Lot Number |
230150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Insufficient Information (4580)
| Date of Event |
11/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Lenstec, inc.Received an email notification stating "lens taken out and replaced with same lens different diopter.Patient was not happy with result, failure to adapt.".
Additional Manufacturer Narrative
Limited information available.Once additional information is captured a supplemental report will be submitted.
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Additionally, we have not received any other complaints from this batch.Based on the results of the investigation, the damage seen on the returned lens suggests that the damage appeared to be a cut to facilitate removal of the lens from the eye.There was no evidence to suggest that any aspect of this device was responsible for the patient not having a good result after implant.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
Event or Problem Description